Jun 16, 2010
| Response from Dr. McGowan
Thanks for your post.
I am glad to see you are committed to stop smoking. That is great.
No there are no specific drug interactions between the meds you are planning to take. Be sure to go over the side effects of chantix with your doctor, some people get vivid dreams and there is an increased risk for suicide with that medication.
Good luck on getting smoke free!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Blowjob From A Prostitute
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Burning Red Spots After Licking Anus Worried I Have HIV
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Shingles After Blowjob Worried I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.